# SDR LR7A2011080200222

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 49,679 hours, 28,593 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGULAR POST FLIGHT INSP FOUND 9 INCH CRACK IN THE RT HORIZONTAL STABILIZER L/E AT HSS84RT.  REPAIR ACCOMPLISHED IAW LAC MEA 382-55-11-030.
